Please send prescriptions to 96tirakaudrive@gmail.com.
New Zealand Wide FREE SHIPPING orders over $100 T&C Apply
Our physical store Opening Hours Monday to Friday 8:30 am to 2:30 pm
Address: 96 Ti Rakau Drive Pakuranga Auckland New Zealand
Save time, fuel, and money. We offer free prescriptions, free blister packs, and free deliveries NZ wide.
Please send prescriptions to 96tirakaudrive@gmail.com.
New Zealand Wide FREE SHIPPING orders over $100 T&C Apply
Currency
Ph: 095772616, Mo: 027221593
Taxes included. Shipping calculated at checkout.
Couldn't load pickup availability
Cold and flu relief tablets.
For the temporary relief of sinus pain and congestion
FOR EFFECTIVE RELIEF FROM
Head ache, blocked nose, sinus pain, fever, runny nose.
Ingredients
Active
Paracetamol 500 mg
Phenylephrine hydrochloride 5 mg
Other Ingredients
Edetic acid
Magnesium stearate
Maize starch
Microcrystalline cellulose
Quinoline yellow
Sodium metabisulfite
Starch
Stearic acid
Dosing
For adults and children over 12 years
Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Do not exceed the recommended dosage.
Adults: keep to the recommended dose. Don’t take this medicine for more than a few days at a time unless advised by a doctor.
Children and Adolescents
Keep to the recommended dose. Do not give this medicine for more than 48 hours at a time, unless advised by a doctor.
Do not use in children under 12 years.
Phenylephrine may cause sleepiness in some people.
Prolonged or excessive use can be harmful.
Do not take with any other cough or cold medicines or products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Always read the label and use as directed. If symptoms persist, consult your doctor or pharmacist.
Thanks for subscribing!
This email has been registered!